# SDR SWAA2024052982549

- Difficulty date: May 4, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Nr 2 Slat Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SKIN SLAT 2 LOWER SURFACE AT LT WING 2024-286837<[01] ON STEP 3. TOOL USED: ET INSTRUMENT. P/N: NORTEC 600D. S/N: 210136503. DUE DATE: 23-MAY-24.;[02] EQUIPMENT USED P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 08-JAN-25;[03] PERFORMRD REPAIR ON LEADING EDGE SKIN SLAT 2 LOWER SURFACE AT LT WING IAW B737-700 SRM SRM 57-42-01-2R-8 REPAIR 8 SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED REPAIR ON LEADING EDGE SKIN SLAT 2 LOWER SURFACE AT LT WING IAW B737-700 SRM SRM 57-42-01-2R-8 REPAIR 8 SEE INDIVIDUAL SIGN OFF BELOW
